Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml Sachets

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml Sachets
This product is limited to 2 per customer
£4.52
Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml Sachets

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml Sachets
Product Code: 5010123731717

Paracetamol Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-Immunisation Fever, Cold & Flu Symptoms, Toothache, Headache, Sore Throat, Earache, other aches & pains

Starts to work on fe... Read more

Availability: In Stock
 
Product Description

Paracetamol Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-Immunisation Fever, Cold & Flu Symptoms, Toothache, Headache, Sore Throat, Earache, other aches & pains

Starts to work on fever in 15 minutes and is not harsh on the tummy Effective pain & fever relief Colour & sugar free Sugar free

How to use

For oral use only. Massage contents of sachet before opening. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than shown in the table. Do not exceed the stated dose. Child's Age: 6-8 years; How much - up to 4 times a day: One 5 ml spoonful (large end) Child's Age: 8-10 years; How much - up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end) Child's Age: 10-12 years; How much - up to 4 times a day: Two 5 ml spoonfuls (large end) Child's Age: 12-16 years; How much - up to 4 times a day: Two to three 5 ml spoonfuls (large end) Child's Age: Adults and children over 16 years; How much - up to 4 times a day: Two to four 5 ml spoonfuls (large end) Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. It is suitable for children 6 years and over and for adults who have difficulty swallowing pain relieving tablets. Not recommended for children under 6 years old Max Temp °C: 25 Do not store above 25°C. Store in the original package. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Ingredients

Each 5 ml contains: 250 mg Paracetamol,Also contains: Maltitol, E420, E218 and E216 Free From Artificial Colours Colour free Calpol is a registered trade mark. 6 Years (Advisory)

Customer Reviews

Write a review

Your Name:
Captcha code :
Rating:
Bad          Good
Your Review:

Note: HTML is not translated!


© 2016 My Health Shop Ltd. All Rights Reserved. myhealthshop.co.uk is a trading name of My Health Shop Limited. Registered office: Leeds LS12 6LN.Registered in England: company number 9190950